New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Savella and UTIs
1 Replies
Pikespeak - August 8

Hi there! I'm the one who was having all the good experiences with Savella. I ended up getting a rash/hives in the evening after taking my Savella and Ambien. We're not sure what the cause is (not supposed to be any interactions between these two drugs).

Upon further investigation, I found that there may be a link between Savella and getting UTIs. I have had this problem!!!! It was so often that I ended up having to go to a urologist, having my urine cultured every time and then finding out that the med I was on wasn't going to cure me, so I'd have to get yet another med!

So if this sounds like you, google your med and UTI to see if there's a connection! I am now off Lyrica and Savella, and I don't plan to take any fibro drugs again!

 

January - August 9

Wow… how lucky… and smart…. are you that you figured this out YOURSELF! Obviously, none of the doctors you went to had the ability to check the internet for drug reactions… Wonder if they will refund all the money you (and insurance) wasted getting their great advice and buying useless drugs???

Why don't you post this on the general topics… I've seen some discussions there about people with UTIs thinking it was just a "perk" of fibro. What a lot of useless suffering if it's a drug reaction!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question